MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 20CM SM DISP BAYONET 1.0MM TIP; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 20CM SM DISP BAYONET 1.0MM TIP; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Catalog Number 6760200010
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
 
Event or Problem Description
It was reported that during preparation for a procedure, foreign material was found inside the pack.It was also reported that this event did not occur during a surgical procedure, and there was no delay, no medical intervention or adverse consequences as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.

Brand Name
20CM SM DISP BAYONET 1.0MM TIP
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key16135964
Report Number3015967359-2023-00030
Device Sequence Number20495921
Product Code GEI
UDI-Device Identifier37613327300339
UDI-Public37613327300339
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2024
Device Catalogue Number6760200010
Device Lot Number210225008
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date01/11/2023
Supplement Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown